# SDR CA990412018

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa R134059
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Engine Bay
- Stage of operation: CR
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, ENGINE VIBRATION AND LOSS OF RPM WAS NOTICED.  AIRCRAFT MADE PRECAUTIONARY LANDING ON LAKE.  DURING DESCENT, SMOKE FROM OIL WAS OBSERVED AND ENGINE WAS SHUT DOWN AFTER LANDING.  INITIAL INSPECTION INDICATES INTERNAL DAMAGE.  ENGINE WILL BE REPLACED AND REPORT WILL FOLLOW WHEN AVAILABLE.
